Marczewski sets in the Hashimoto topologies for measure and category
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 93-97
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a4,
author = {Balcerzak, Marek and Rzepecka, Joanna},
title = {Marczewski sets in the {Hashimoto} topologies for measure and category},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {93--97},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696537},
zbl = {1010.28001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a4/}
}
TY - JOUR AU - Balcerzak, Marek AU - Rzepecka, Joanna TI - Marczewski sets in the Hashimoto topologies for measure and category JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1998 SP - 93 EP - 97 VL - 39 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a4/ LA - en ID - AUCMP_1998_39_1-2_a4 ER -
%0 Journal Article %A Balcerzak, Marek %A Rzepecka, Joanna %T Marczewski sets in the Hashimoto topologies for measure and category %J Acta Universitatis Carolinae. Mathematica et Physica %D 1998 %P 93-97 %V 39 %N 1-2 %U http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a4/ %G en %F AUCMP_1998_39_1-2_a4
Balcerzak, Marek; Rzepecka, Joanna. Marczewski sets in the Hashimoto topologies for measure and category. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 93-97. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a4/